... and have no health insurance. I have now lost so much weight, I look like a prisoner of war picture. My bones are almost sticking out of my skin. Should I refill the prescription I have or call the doctor?
Please talk to your pharmacist and ask advice about what to do as well as speak to your doctor. Ask the pharmacist if there are programs to help with the cost of the medication. Ask if it can be refilled partially, if you are low on money. Many of us are and some meds can be partially refilled. Ask your doctor if there are programs to help with the costs, the doctor may also give you some samples. Best of luck, hope things get better soon.
This website has a coupon for this drug...
check it out.
BTW: Since you have the weight loss and probably chemical imbalance in your system. You need to go to the doctor, if you can not afford this. Call and speak to the office manager and work out a payment plan. Do not be shy, in this situation of your health going down hill you do need to see the doctor.
If your not on Social Security Disability at this time, I really think you should consider it. Believe it or not, one of the list items for approval is pancreatitis with weight loss. It will give you medical coverage which you badly need. If you haven't worked enough for the credits to collect, you should apply for Supplemental Social Security. You can die from pancreatitis, I know, I almost did. I've had a collapsed lung, a pseudo-cyst and many other complications (amazingly not weight loss). I know Creon 10 is expensive, you should take the people's advice that have posted on this forum already, but you should also consider state assistance too. Before my social security was approved, I had SAGA, just a word of warning though, once I was approved for SSDI, I was dropped from the state assistance (it takes two years to be approved for Medicare from the date your first filed for SSDI or SSI).
Call your state's department of social services and apply for medical assistance. Being ill will also raise limits on other state programs such as food stamps.
I hope you already have assistance on this.
I have chronic pancreatitis and take Creon 12,000. These sometimes help tremendously and other times it seems to make my abdomen hurt worse. I would recommend you contact your doctor regarding your weight loss as this could be seriously dangerous. I loss 60lbs in 5 months.
Also, you could ask your Dr for samples they receive from the pharmacy reps. I have gotten cases of meal replacement drinks from my Dr. due to the extreme weight loss and they sometimes have coupons to use towards your prescription.
Many pharmecutical companies will help you too so contact them as well.
Please talk to your doctor
Hope this helps and good luck.
- Creon 10 Information for Consumers
- Creon 10 Information for Healthcare Professionals (includes dosage details)
- Side Effects of Creon 10 (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Feb 2012 • 1 answer
Posted 23 Mar 2013 • 4 answers
Posted 5 Jun 2013 • 2 answers
Posted 15 Dec 2015 • 1 answer
Posted 10 days ago • 1 answer